# SDR AALA201707249041

- Difficulty date: July 22, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 67,203 hours, 23,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Faulty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR ENGAGEMENT LIGHT DISAGREES WITH ARMED STATUS.  REMOVED AND REPLACED GIRT BAR PROXIMITY SENSOR S10216 PER WDM 25-66-11.  OPERATIONAL CHECK GOOD.
